# SDR R61A201706210425

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 6,463 hours, 4,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Assy
- Part number: FE374400000
- Part serial: RFM2483
- Condition: Leaking
- Location: L2 Door
- Part time: 6,763 hours, 4,774 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR FAILED 24 & 48 HOUR PRESSURE CHECK.  R & R THE L2 DOOR PNEUMATIC ASSY IAW AMM 52-12-51. SERVICED TO 2300 PSI.
